# SDR REXA201000196

- Difficulty date: October 14, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 20,564 hours, 17,562 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET -DELLARD EMERGENCY LANDED DTW.  OPC LAV SMOKE DETECTION SYSTEM IAW AMM 26-16-00.  OPC GOOD.
